Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 1


Inclusion Properties with Applications for Certain Subclasses of Analytic Functions

PP: 491-500
Khalida Inayat Noor, Muhammad Aslam Noor, Rashid Murtaza,
Using convolution and subordination concepts, we define some new subclasses of analytic functions and study their properties including inclusion relations and radius problems. Several applications related to conic domains and certain integral operators are also given. Results obtained in this paper may motivate further research in this dynamic and fascinating field.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved